Journal of Mathematical Finance

Vol.7 No.1(2017), Paper ID 74458, 20 pages

DOI:10.4236/jmf.2017.71011

 

An Explicit Solution for a Portfolio Selection Problem with Stochastic Volatility

 

Albert N. Sandjo, Fabrice Colin, Salissou Moutari

 

Department of Mathematics & Computer Science, Laurentian University, Sudbury, Canada
Department of Mathematics & Computer Science, Laurentian University, Sudbury, Canada
School of Mathematics and Physics, Queen’s University Belfast, Belfast, UK

 

Copyright © 2017 Albert N. Sandjo, Fabrice Colin, Salissou Moutari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Sandjo, A. , Colin, F. and Moutari, S. (2017) An Explicit Solution for a Portfolio Selection Problem with Stochastic Volatility. Journal of Mathematical Finance, 7, 199-218. doi: 10.4236/jmf.2017.71011.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.